Alert archive / Ohio / Flash Flood Warnings in 2015
Flash Flood Warning 18, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 14, 2015, 1:36 PM EDT for Darke County, Miami County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 1:36 PM EDT (17:36 UTC)
- Expired
- Jul 14, 2015, 4:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Darke County, OH, Miami County, OH
The radar
The Cincinnati radar (KILN), 104 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 444 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
019
WGUS51 KILN 141736
FFWILN
OHC037-109-142030-
/O.NEW.KILN.FF.W.0018.150714T1736Z-150714T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
136 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN DARKE COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
* UNTIL 430 PM EDT.
* AT 134 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN SINCE 1245 PM...WITH RAPID RAINFALL RATES STILL
OCCURRING. THIS SAME AREA HAD RECEIVED FROM 4 TO NEARLY 5 INCHES
OF RAINFALL OVERNIGHT. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER 1
TO 1.5 INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL
CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PIQUA...GREENVILLE...VERSAILLES...COVINGTON...BRADFORD...PLEASANT
HILL...ANSONIA...WEBSTER...GETTYSBURG...ROSSBURG...HORATIO...
POLO...STATE ROUTE 47 AT US ROUTE 127...BLOOMER...DARKE COUNTY
AIRPORT...CIRCLE HILL...PIKEVILLE...BROCK AND UNION CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4028 8443 4020 8443 4020 8423 4000 8431
4020 8476 4028 8474
$$
JDR1 follow-up statement
965
WGUS71 KILN 141916
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
316 PM EDT TUE JUL 14 2015
OHC037-109-141925-
/O.CAN.KILN.FF.W.0018.000000T0000Z-150714T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DARKE OH-MIAMI OH-
316 PM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING FOR NORTHERN DARKE AND NORTHWESTERN MIAMI
COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED OVER THE WARNED AREA...SO ADDITIONAL RAPID
RISES ARE NO LONGER EXPECTED...BUT HIGH WATER WILL LINGER WITH
FLOODING REMAINING A PROBLEM...A FLOOD WARNING FOR LONGER TERM
FLOODING IS NOW IN EFFECT FOR THE PREVIOUSLY WARNED FLASH FLOOD
AREA.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 4028 8443 4020 8443 4020 8423 4000 8431
4020 8476 4028 8474
$$
JDRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 11:46 AM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 14, 11:46 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1146 AM EDT TUE JUL 14 2015
.SYNOPSIS...
ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA TODAY
AND TONIGHT...BRINGING ANOTHER CHANCE OF HEAVY RAIN AND SEVERE
WEATHER TO THE AREA. A COLD FRONT WILL THEN PUSH THROUGH THE AREA
WEDNESDAY MORNING. DRIER AND SLIGHTLY COOLER WEATHER WILL BE THE
STORY WEDNESDAY AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A POTENT UPPER LEVEL TROUGH WILL SWING SOUTHEAST INTO THE LOWER
GREAT LAKES THIS AFTERNOON... BRINGING ANOTHER ROUND OF SEVERE
WEATHER AND HEAVY RAIN TO THE AREA. FORECAST SOUNDINGS SHOW AN
IMPRESSIVE AMOUNT OF INSTABILITY THIS AFTERNOON. MU CAPE ON BOTH
THE GFS AND NAM ARE 3000 J/KG OR GREATER IN PLACES. ML CAPE IS IN
THE 1500 - 2000 J/KG RANGE. A SPECIAL 17Z BALLOON RELEASE IS
PLANNED TO ASCETAIN THE EXACT AMOUNT OF INSTABILITY. LAPSE RATES
ARE ALSO FORECASTED TO BE NEAR THE DALR ALMOST UP TO 700 MB AT
TIMES. SRH IS NOT EXTREMELY HIGH BUT IS SUFFICIENT TO SUPPORT A
TORNADO THREAT. DUE TO STRONG LOW LEVEL LAPSE RATES AND HIGH
INSTABILITY DAMAGING WINDS AND HAIL APPEAR TO BE THE PRIMARY
THREATS. SPC HAS THE SOUTHERN PARTS OF THE AREA IN ENHANCED WITH A
HATCHED AREA FOR HAIL. EXPECT CONVECTION TO INCREASE IN COVERAGE
ALONG AND AHEAD OF A WEAK FRONT/PREFRONTAL TROF EARLY THIS
AFTERNOON AS IT SWEEPS SOUTHEAST. ANY STORM THAT FORMS WILL HAVE
THE POTENTIAL TO BE SEVERE. THERE WILL ALSO BE A HEAVY RAIN THREAT
WITH THESE STORMS. FOR THIS REASON THE FLASH FLOOD WATCH REMAINS
IN EFFECT UNTIL 8 PM THIS EVENING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THIS EVENING THE SHORTWAVE TROUGH WILL DIVE SOUTH WITH THE TROUGH
AXIS SWINGING THROUGH THE AREA. THIS SHORTWAVE WILL PUSH A COLD
FRONT THROUGH THE AREA AND ALSO PUSH THE RAIN TOWARDS THE SOUTH AS
WELL. THE DRIER AND COOLER AIR WILL LAG BEHIND THE WIND SHIFT AND
BE SLOW TO WORK INTO THE AREA. BY WEDNESDAY MORNING THOUGH PWATS
WILL FALL TOWARDS 1.25". 700 MB WILL ALSO START TO WARM WHICH
SHOULD KEEP THE AREA RAIN FREE WEDNESDAY. THURSDAY MORNING PWATS
FALL TO LESS THAN 0.50". THURSDAY MORNING ALSO LOOKS TO BE COOL AS
SURFACE HIGH PRESSURE NUDGES INTO THE AREA FROM THE NORTH. DURING
THE DAY THURSDAY 850 TEMPS AGAIN BEGIN TO WARM AS SURFACE HIGH
PRESSURE PULLS EAST TAKING THE COOLER AIR WITH IT. THANKS TO THE
DRIER AIR REMAINING IN PLACE THURSDAY LOOKS TO BE DRY.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
PRETTY GOOD AGREEMENT THAT A WEAK SHORTWAVE TROUGH WILL SHIFT
EAST THROUGH THE GREAT LAKES AND INTO THE OHIO VALLEY ON
FRIDAY...DRAGGING A DEVELOPING WARM FRONT ACROSS THE AREA.
SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE IN THE AFTERNOON -
BUT THE BULK OF THE DAY LOOKS DRY AS FORCING IS WEAK. THE WEAK LOW
MOVES THROUGH THE GREAT LAKES SATURDAY/SUNDAY WITH ILL-DEFINED
SURFACE FEATURES WASHING OUT A BIT. TEMPS WILL DEFINITELY BE
WARMER THAN WE/VE SEEN FOR THE PAST FEW WEEKS...WITH HIGHS WELL
INTO THE 80S OVER THE WEEKEND. UNFORTUNATELY SOME PRETTY STEAMY
AIR COMES WITH IT - SO IT WILL BE MUGGY. UNCERTAINTY INCREASES
LATER SUNDAY INTO MONDAY AS TROUGHING TRIES TO REASSERT ITSELF
OVER THE ERN SEABOARD...AND ANOTHER SHORTWAVE TROUGH APPROACHES
FROM THE WEST. SEEMS ENOUGH THERE WITH THE WARM/MUGGY AIR THAT
LOOSELY ORGANIZED SHRA/TSRA ARE POSSIBLE BOTH DAYS...WITH THE
BETTER CHANCES ON MONDAY.
&&
.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
UPPER LEVEL ENERGY WILL DIG SOUTHEAST ACROSS THE GREAT LAKES TODAY
INTO TONIGHT. THIS ENERGY ALONG WITH A PREFRONTAL TROF WILL RESULT
IN SHOWER AND THUNDERSTORM REDEVELOPMENT ACROSS THE NORTHERN TAF
SITES AROUND 16Z...INCREASING IN COVERAGE AND DIVING SOUTHEAST
THROUGH THE REMAINDER OF THE TAF SITES THROUGH 22Z. MVFR
CIGS/VSBYS AND LOCAL IFR VSBYS IN HEAVY RAIN CAN BE EXPECTED. ONLY
SCATTERED LINGER SHOWERS ARE EXPECTED BEHIND THIS CONVECTION THIS
EVENING.
FOR THE OVERNIGHT HOURS...A COLD FRONT WILL PUSH SOUTH INTO THE
REGION. NOT MUCH IN THE WAY OF PRECIPITATION IS EXPECTED.
HOWEVER...AMPLE LOW LEVEL MOISTURE WILL BRING THE DEVELOPMENT OF
MIST AND STRATUS. COULD SEE CEILINGS DROP BELOW 1000 FEET...BUT
SINCE THIS IS STILL FAR OUT...HAVE GONE WITH LOW MVFR CEILINGS AT
THIS TIME.
ON WEDNESDAY...HIGH PRESSURE WILL BEGIN TO BUILD IN FROM THE
NORTH. LOW LEVEL CLOUDS SHOULD MIX AND SCATTERED OUT AS VFR
CUMULUS CLOUDS BY AFTERNOON.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...HAINES/HICKMAN
NEAR TERM...HAINES/HICKMAN
SHORT TERM...HAINES
LONG TERM...BINAU
AVIATION...HICKMANHazardous weather outlook, Jul 14, 4:30 AM EDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 430 AM EDT TUE JUL 14 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-150830- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY- GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 430 AM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. STORMS THAT FORM WILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE. DAMAGING WINDS... SEVERE HAIL... AND A ISOLATED TORNADO ARE ALL POSSIBLE TODAY. IN ADDITION HEAVY RAIN MAY LEAD TO FLASH FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jul 14, 12:39 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1239 PM EDT TUE JUL 14 2015
OHZ026-034-035-043-044-141715-
HARDIN OH-SHELBY OH-LOGAN OH-MERCER OH-AUGLAIZE OH-
1239 PM EDT TUE JUL 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HARDIN...
SHELBY...NORTHERN LOGAN...SOUTHEASTERN MERCER AND CENTRAL AUGLAIZE
COUNTIES UNTIL 115 PM EDT...
AT 1239 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR WAYNESFIELD TO NEAR ST. HENRY...MOVING EAST AT 30
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
SIDNEY...WAPAKONETA...NEW BREMEN...MINSTER...ANNA...FORT LORAMIE...
JACKSON CENTER...RUSSELLS POINT...BOTKINS...LAKEVIEW...NEW
KNOXVILLE...WAYNESFIELD...BELLE CENTER...HARDIN...NORTHWOOD...
ROUNDHEAD...RUSHSYLVANIA...HUNTSVILLE...PORT JEFFERSON AND RIDGEWAY.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4059 8350 4044 8364 4025 8434 4030 8444
4036 8444 4035 8453 4040 8462 4065 8391
4065 8388 4066 8387
TIME...MOT...LOC 1639Z 289DEG 27KT 4060 8386 4045 8454
HATZOSSpecial weather statement, Jul 14, 1:08 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
108 PM EDT TUE JUL 14 2015
OHZ042-043-051-141745-
SHELBY OH-MIAMI OH-DARKE OH-
108 PM EDT TUE JUL 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SHELBY...
NORTHWESTERN MIAMI AND NORTHEASTERN DARKE COUNTIES UNTIL 145 PM
EDT...
AT 107 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM FORT LORAMIE TO 6 MILES NORTH OF ANSONIA...MOVING
SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
SIDNEY...PIQUA...VERSAILLES...COVINGTON...BRADFORD...FORT LORAMIE...
ANSONIA...HARDIN...WEBSTER...RUSSIA...GETTYSBURG...OSGOOD...NORTH
STAR...ROSSBURG...LOCKINGTON...YORKSHIRE...NEWPORT IN SHELBY
COUNTY...ELDORA SPEEDWAY...POLO AND ROSE HILL.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4036 8425 4016 8410 4009 8431 4012 8455
4031 8475 4036 8433
TIME...MOT...LOC 1707Z 294DEG 35KT 4035 8438 4030 8468
HATZOSSpecial weather statement, Jul 14, 1:13 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 PM EDT TUE JUL 14 2015
OHZ043-044-051-052-141745-
SHELBY OH-MIAMI OH-LOGAN OH-CHAMPAIGN OH-
113 PM EDT TUE JUL 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SHELBY...
NORTHEASTERN MIAMI...SOUTHERN LOGAN AND CHAMPAIGN COUNTIES UNTIL 145
PM EDT...
AT 112 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BELLEFONTAINE TO SIDNEY...MOVING SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
SIDNEY...PIQUA...BELLEFONTAINE...URBANA...ST. PARIS...WEST LIBERTY...
NORTH LEWISBURG...DE GRAFF...QUINCY...CHRISTIANSBURG...FLETCHER...
VALLEY HI...ZANESFIELD...LOCKINGTON...MIDDLEBURG...SPRINGHILLS...
LIPPINCOTT...LOGANSVILLE...ROSEWOOD AND BALLOU.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4036 8356 4011 8357 4005 8411 4025 8430
4039 8379
TIME...MOT...LOC 1712Z 304DEG 33KT 4040 8382 4029 8417
HATZOSLocal storm report, Jul 14, 1:27 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
127 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HEAVY RAIN N BELLE CENTER 40.51N 83.75W
07/14/2015 M1.00 INCH LOGAN OH TRAINED SPOTTER
MEASURED 1.0 INCH OF RAIN IN A HALF HOUR.
&&
BUTNERSpecial weather statement, Jul 14, 1:33 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 133 PM EDT TUE JUL 14 2015 OHZ052-053-141800- CLARK OH-CHAMPAIGN OH- 133 PM EDT TUE JUL 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLARK AND CHAMPAIGN COUNTIES UNTIL 200 PM EDT... AT 132 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST. PARIS...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PENNY SIZE HAIL... LOCATIONS IMPACTED INCLUDE... SPRINGFIELD...URBANA...ST. PARIS...CHRISTIANSBURG...NORTH HAMPTON... TREMONT CITY...CATAWBA...MUTUAL...POWHATTAN...CABLE...KISER LAKE STATE PARK...LIPPINCOTT...DIALTON...WESTVILLE...MINGO...NEW MOOREFIELD...THACKERY...LAWRENCEVILLE...MILLERSTOWN AND TERRE HAUTE. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4022 8358 3995 8360 3996 8404 4020 8402 TIME...MOT...LOC 1732Z 261DEG 37KT 4008 8398 HATZOS
Special weather statement, Jul 14, 1:34 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
134 PM EDT TUE JUL 14 2015
OHZ044-045-052-054-141800-
LOGAN OH-UNION OH-CHAMPAIGN OH-MADISON OH-
134 PM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN...SOUTHERN
UNION...NORTHEASTERN CHAMPAIGN AND NORTH CENTRAL MADISON COUNTIES
UNTIL 200 PM EDT...
AT 134 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH
LEWISBURG...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
MARYSVILLE...NORTH LEWISBURG...MILFORD CENTER...WOODSTOCK...
UNIONVILLE CENTER...MIDDLEBURG...CABLE...STATE ROUTE 4 AT STATE ROUTE
161...NEW DOVER...POTTERSBURG...MINGO...CHUCKERY...EAST LIBERTY...
PICKRELLTOWN...WATKINS AND KENNARD.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4027 8325 4025 8325 4024 8323 4005 8332
4019 8376 4036 8361
TIME...MOT...LOC 1734Z 273DEG 41KT 4025 8359
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:38 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Shelby | 37 min |
| Jul 13, 9:57 PM EDT | Special Weather Statement | ILN | Darke | 33 min |
| Jul 13, 10:25 PM EDT | Special Weather Statement | ILN | Darke | 35 min |
| Jul 13, 10:29 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 3 hr |
| Jul 13, 10:41 PM EDT | Special Weather Statement | ILN | Miami | 34 min |
| Jul 13, 10:46 PM EDT | Special Weather Statement | ILN | Mercer | 29 min |
| Jul 13, 10:55 PM EDT | Flash Flood Warning | ILN | Darke, Mercer | 6 hr |
| Jul 13, 11:05 PM EDT | Tornado Warning | ILN | Darke, Miami | 25 min |
| Jul 13, 11:23 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Miami, Shelby | 3 hr |
| Jul 13, 11:31 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Jul 13, 11:35 PM EDT | Flash Flood Warning | ILN | Darke, Miami, Shelby | 3 hr |
| Jul 13, 11:49 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Montgomery, Warren | 41 min |
| Jul 13, 11:57 PM EDT | Special Weather Statement | ILN | Union | 33 min |
| Jul 14, 12:06 AM EDT | Special Weather Statement | ILN | Brown, Clermont | 24 min |
| Jul 14, 12:15 AM EDT | Special Weather Statement | ILN | Franklin | 30 min |
| Jul 14, 12:19 AM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 3 hr |
| Jul 14, 12:25 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Logan, Madison, Union | 3 hr |
| Jul 14, 12:29 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 32 min |
| Jul 14, 12:36 AM EDT | Areal Flood Advisory | ILN | Hocking | 3 hr |
| Jul 14, 12:51 AM EDT | Special Weather Statement | ILN | Clinton, Highland, Ross | 39 min |
| Jul 14, 1:12 AM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Pike, Ross | 30 min |
| Jul 14, 2:45 AM EDT | Areal Flood Advisory | ILN | Brown | 3 hr |
| Jul 14, 3:55 AM EDT | Special Weather Statement | ILN | Auglaize, Hardin, Logan | 35 min |
| Jul 14, 4:28 AM EDT | Special Weather Statement | ILN | Logan, Union | 32 min |
| Jul 14, 4:55 AM EDT | Areal Flood Advisory | ILN | Auglaize | 3 hr |
| Jul 14, 4:57 AM EDT | Areal Flood Warning | ILN | Darke, Mercer | 9 hr |
| Jul 14, 11:57 AM EDT | Special Weather Statement | ILN | Auglaize | 33 min |
| Jul 14, 12:19 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 41 min |
| Jul 14, 12:22 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 38 min |
| Jul 14, 12:28 PM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Jul 14, 12:39 PM EDT | Special Weather Statement | ILN | Shelby | 36 min |
| Jul 14, 12:41 PM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Jul 14, 12:41 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Shelby | 36 min |
| Jul 14, 12:51 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Union | 39 min |
| Jul 14, 1:08 PM EDT | Special Weather Statement | ILN | Darke | 37 min |
| Jul 14, 1:10 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 50 min |
| Jul 14, 1:13 PM EDT | Special Weather Statement | ILN | Champaign | 32 min |
| Jul 14, 1:26 PM EDT | Areal Flood Advisory | ILN | Logan, Shelby | 3 hr |
| Jul 14, 1:33 PM EDT | Special Weather Statement | ILN | Champaign | 27 min |
| Jul 14, 1:34 PM EDT | Special Weather Statement | ILN | Union | 26 min |
| Jul 14, 1:37 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Licking | 38 min |
| Jul 14, 1:40 PM EDT | Areal Flood Advisory | ILN | Delaware, Union | 3 hr |
| Jul 14, 1:40 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 30 min |
| Jul 14, 1:41 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Madison | 49 min |
| Jul 14, 2:01 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 44 min |
| Jul 14, 2:02 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Madison, Miami, Union | 3 hr |
| Jul 14, 2:14 PM EDT | Special Weather Statement | ILN | Licking | 31 min |
| Jul 14, 2:20 PM EDT | Areal Flood Advisory | ILN | Clark, Delaware, Fairfield, Franklin, Licking, Madison and 2 more | 3 hr |
| Jul 14, 2:21 PM EDT | Special Weather Statement | ILN | Clark | 24 min |
| Jul 14, 2:25 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 38 min |
| Jul 14, 2:32 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 28 min |
| Jul 14, 2:34 PM EDT | Special Weather Statement | ILN | Greene | 26 min |
| Jul 14, 2:42 PM EDT | Flash Flood Warning | ILN | Franklin | 2 hr |
| Jul 14, 2:51 PM EDT | Areal Flood Advisory | ILN | Clark, Fairfield, Fayette, Licking, Madison, Pickaway | 3 hr |
| Jul 14, 2:51 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Montgomery, Warren | 39 min |
| Jul 14, 2:51 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 39 min |
| Jul 14, 3:10 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Warren | 50 min |
| Jul 14, 3:13 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 47 min |
| Jul 14, 3:14 PM EDT | Areal Flood Warning | ILN | Darke, Miami | 6 hr |
| Jul 14, 3:19 PM EDT | Special Weather Statement | ILN | Warren | 26 min |
| Jul 14, 3:26 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Pickaway, Ross | 49 min |
| Jul 14, 3:34 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland, Warren | 41 min |
| Jul 14, 3:47 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 43 min |
| Jul 14, 3:50 PM EDT | Areal Flood Advisory | ILN | Fayette, Hocking, Pickaway, Ross | 3 hr |
| Jul 14, 3:54 PM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 36 min |
| Jul 14, 4:08 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Scioto | 52 min |
| Jul 14, 4:27 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 48 min |
| Jul 14, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 61 min |
| Jul 14, 4:44 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 3 hr |
| Jul 14, 5:08 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 37 min |
| Jul 14, 5:11 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Scioto | 3 hr |
| Jul 14, 5:22 PM EDT | Special Weather Statement | ILN | Highland | 23 min |
Nearby
Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.